Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Source-superposition method of solution of a periodically oscillating wing at supersonic speeds

Authors: H. J. Stewart and Ting-Yi Li
Journal: Quart. Appl. Math. 9 (1951), 31-45
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/42272
MathSciNet review: 42272
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Evvard, J. C., A linearized solution for time-dependent velocity potentials near three-dimensional wings at supersonic speeds, NACA TN 1699, Sept. 1948. MR 0025876
  • [2] Evvard, J. C., Distribution of wave drag and lift in the vicinity of wing tips at supersonic speeds, NACA TN No. 1382, July 1947. MR 0020900
  • [3] Evvard, J. C., and Turner, L. R., Theoretical lift distribution and upwash velocities for thin wings at supersonic speeds, NACA TN No. 1484, November 1947. MR 0022130
  • [4] Garrick, I. E., and Rubinow, S., Theoretical study of air forces on an oscillating or steady thin wing in a supersonic main stream, NACA TN No. 1383, July 1947. MR 0022500
  • [5] Stewart, H. J., The lift of a delta wing at supersonic speeds, Q. Appl. Math. 4, 246 (1946). MR 0017096
  • [6] Miles, J. W., The aerodynamic forces on an oscillating airfoil at supersonic speeds, J. Aero. Sci. 14, 351 (1947). MR 0020898
  • [7] Miles, J. W., Harmonic and transient motion of a swept wing in supersonic flow, J. Aero. Sci. 15, 343 (1948). MR 0028152
  • [8] Whittaker, E. T., and Watson, G. N. A course of modern analysis, University Press, Cambridge, 1945. MR 1424469

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/42272
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society